MAUDE Adverse Event Report: SMITH & NEPHEW, INC. POLARSTEM CEMENTLESS STEM STD TI.HA 4; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW, INC. POLARSTEM CEMENTLESS STEM STD TI.HA 4; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Catalog Number 75100467
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on the patient due to dislocation.No additional details of the revision surgery reported.Five explants reported.No delay or additional injuries reported.A back up device was available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that this event is already reported on mdr 1020279-2019-01164, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
POLARSTEM CEMENTLESS STEM STD TI.HA 4
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8467981
Report Number9613369-2019-00028
Device Sequence Number1501312
Product Code LZO
UDI-Device Identifier07611996118582
UDI-Public07611996118582
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K130728
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number75100467
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date03/31/2019
Supplement Report FDA Received Date03/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;